MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Catalog Number PP18R304S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Mongo 18 wire was used to knuckle & cross sfa cto approximately 100cm long.Knuckled wire was pushed with 90cm angled navicross & tip sustained moderate damage and became misshapen.Mongo was exchanged for grand slam and lesion was treated with directional atherectomy and self-expanding stent.Stent struts were damaged when spider filter wire became tangled in struts upon capture and removal.Mongo was used later in procedure to deliver.018 diameter shaft balloons through damaged stent struts.While trying to remove mongo, the damaged tip became tangled in the damaged stent struts and approximately 1cm was separated from rest of core wire in the body.The tip fragment was then removed using a goose-neck snare through a 6fr guide catheter and long 6fr sheath.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key19473194
Report Number3004718255-2024-00330
Device Sequence Number3981722
Product Code DQX
UDI-Device Identifier04547327143219
UDI-Public(01)04547327143219(17)260731(10)230807A202
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2024
Report Date (Section F) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberPP18R304S
Device Lot Number230807A202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2024
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer06/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/05/2024